| Model Number |
GLENOID INSERTER/IMPACTOR, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via (b)(4) that an ar-9241-02 glenoid inserter/impactor broke during the case.It is now missing the soft blue component.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the poly inserter/impactor was broken off from univers vaultlock® glenoid inserter / impactor, medium.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred during the insertion and/or removal process of the device over repeated usage.